# SDR JJBA20170910003

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 33,002 hours, 20,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS INOPERATIVE.  FOUND THE  BATTERY LOW. CHARGED THE BATTERY.  OPS CHECKED GOOD.  NO OTHER DEFECTS NOTED.
